Categories

Подкатегории

Active filters

Hemopharm, ibuprofen-Hemopharm 400mg Filmtabletten, 50 tab
€11.05
Hemopharm, ibuprofen-Hemopharm 400mg Filmtabletten, 20 tab
€5.06
Hemopharm, ibuprofen-Hemopharm 400mg Filmtabletten, 30 tab
€7.61

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

The analgesic and anti-inflammatory IBU 400 akut 1A Pharma film-coated tablets are distributed by the pharmaceutical company 1 A Pharma. The elongated, white tablets are arched on both sides and provided with a score for easy dosing. In packs of 10, 20, 30 or 50 pieces, the drug is available over the counter in the pharmacy.

The active ingredient of IBU 400 akut 1A Pharma film-coated tablets is Ibuprofen, which has established itself as an all-rounder in pain. Each painkiller contains 400 mg ibuprofen. The medicine is suitable for adolescents and adults, can be used in low doses but also in children from 6 years.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

For use in mild to moderate pain

For fever

For adults

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

For use in mild to moderate pain

For fever

For adults

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

For use in mild to moderate pain

For fever

For adults

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

For use in mild to moderate pain

For fever

For adults

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

For use in mild to moderate pain

For fever

For adults

For use in mild to moderate pain

For fever

For adults

For use in mild to moderate pain

For fever

For adults

For use in mild to moderate pain

For fever

For adults

For use in mild to moderate pain

For fever

For adults

indication

Acetylsalicylic acid and acetaminophen are active substances from the group of analgesics or antipyretics (analgesic antipyretics).

The medicine is used

in acute mild to moderate pain (for adults and adolescents over 12 years).

Note: Do not use analgesics for long periods of time or in higher doses without consulting the doctor.

Please note the information for children and adolescents.

For use in mild to moderate pain

For fever

For adults

indication

Acetylsalicylic acid and acetaminophen are active substances from the group of analgesics or antipyretics (analgesic antipyretics).

The medicine is used

in acute mild to moderate pain (for adults and adolescents over 12 years).

Note: Do not use analgesics for long periods of time or in higher doses without consulting the doctor.

Please note the information for children and adolescents.

For use in mild to moderate pain

For fever

For adults

indication

The product is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug).

The medicine is used in

mild to moderate pain - such as headache, toothache, menstrual pain.

Fever.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Application areas:

The medicine is used for treatment

with mild to moderate pain

in fever

acute headache in migraine with and without aura and tension headache.

If you do not feel better or worse after 4 days, talk to your doctor.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Application areas:

The medicine is used for treatment

with mild to moderate pain

in fever

acute headache in migraine with and without aura and tension headache.

If you do not feel better or worse after 4 days, talk to your doctor.

indication

The product is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory drug / anti-inflammatory drug).

Application areas:

The medicine is used for treatment

with mild to moderate pain

in fever

acute headache in migraine with and without aura and tension headache.

If you do not feel better or worse after 4 days, talk to your doctor.

€11.05

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

€5.06

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

€7.61

indication

The medicine is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory / analgesic). It contains the active ingredient Ibuprofen.

The medicine is used in

mild to moderate pain such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

Ibu Lysin Hexal 684mg film-coated tablets are a medicine of Hexal AG. The analgesic belongs to the group of non-steroidal (cortisone-free) antirheumatics and contains the active ingredient Ibuprofen. It is suitable for temporary use by children of at least 20 kg body weight, adolescents and adults.

Period pain (dysmenorrhea) usually occurs only occasionally. However, some of the patients suffer from severe pain during each menstrual period. Shortly before menstruation cramps occur in the lower abdomen. The complaints last until the end of the bleeding and are sometimes so bad that the person concerned can only cope with their everyday life to a limited extent. This is particularly the case when nausea, vomiting, diarrhea and headache are added.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

Ibu Lysin Hexal 684mg film-coated tablets are a medicine of Hexal AG. The analgesic belongs to the group of non-steroidal (cortisone-free) antirheumatics and contains the active ingredient Ibuprofen. It is suitable for temporary use by children of at least 20 kg body weight, adolescents and adults.

Period pain (dysmenorrhea) usually occurs only occasionally. However, some of the patients suffer from severe pain during each menstrual period. Shortly before menstruation cramps occur in the lower abdomen. The complaints last until the end of the bleeding and are sometimes so bad that the person concerned can only cope with their everyday life to a limited extent. This is particularly the case when nausea, vomiting, diarrhea and headache are added.

The product is anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient ibuprofen.

Medicine is used for mild to moderately severe pain, such as headache, toothache, menstrual pain;

Fever.

Ibu Lysin Hexal 684mg film-coated tablets are a medicine of Hexal AG. The analgesic belongs to the group of non-steroidal (cortisone-free) antirheumatics and contains the active ingredient Ibuprofen. It is suitable for temporary use by children of at least 20 kg body weight, adolescents and adults.

Period pain (dysmenorrhea) usually occurs only occasionally. However, some of the patients suffer from severe pain during each menstrual period. Shortly before menstruation cramps occur in the lower abdomen. The complaints last until the end of the bleeding and are sometimes so bad that the person concerned can only cope with their everyday life to a limited extent. This is particularly the case when nausea, vomiting, diarrhea and headache are added.

Нестероидные противовоспалительные и противоревматические препараты.

Finrexin-products are intended for temporary use to relieve fever and various pain conditions such as headaches, muscle pain and a sore throat. Finrexin contains the active ingredient acetylsalicylic acid, which relieves aches and reduces fever. Caffeine reduces fatigue. In addition, the product contains vitamin C. Finrexin dose of powder dissolved in a glass of hot water. Long-term use and less than 16 years of age only with a doctor's prescription.

Finrexin-products are intended for temporary use to relieve fever and various pain conditions such as headaches, muscle pain and a sore throat. Finrexin contains the active ingredient acetylsalicylic acid, which relieves aches and reduces fever. Caffeine reduces fatigue. In addition, the product contains vitamin C. Finrexin dose of powder dissolved in a glass of hot water. Long-term use and less than 16 years of age only with a doctor's prescription.

Pamol F is a fast-dissolving or dispersible tablet with active ingredient paracetamol. It is used for the treatment of children's fever and pain, such as toothache, ear ache or other pain or pain, fever or pain in the treatment of cold sores and vaccinations. Banana-flavored tablet dissolves quickly in the liquid. For children weighing less than 17 kg and for continuous use only according to the physician's instructions.

Finrexin-products are intended for temporary use to relieve fever and various pain conditions such as headaches, muscle pain and a sore throat. Finrexin contains the active ingredient acetylsalicylic acid, which relieves aches and reduces fever. Caffeine reduces fatigue. In addition, the product contains vitamin C. Finrexin dose of powder dissolved in a glass of hot water. Long-term use and less than 16 years of age only with a doctor's prescription.

Olimp Bio Silica is a complex dietary supplement containing a set of biologically active components that are responsible for the overall condition of the skin, hair and nails.

Olimp Bio Silica contains valuable plant extracts from horsetail and nettle, as well as a complex of the most important substances that strengthen connective tissue: sulfuric amino acids, collagen, zinc, copper, vitamin C and E, folic acid and B-vitamin complex.